Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 954717, 10 pages
http://dx.doi.org/10.1155/2013/954717
Research Article

Three-Dimensional Biorthogonal Divergence-Free and Curl-Free Wavelets with Free-Slip Boundary

School of Mathematics and Computational Science, Guilin University of Electronic Technology, Guilin 541004, China

Received 17 August 2013; Accepted 16 November 2013

Academic Editor: Antonio J. M. Ferreira

Copyright © 2013 Yingchun Jiang and Qingqing Sun. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. Deriaz and V. Perrier, “Divergence-free and curl-free wavelets in two dimensions and three dimensions: application to turbulent flows,” Journal of Turbulence, vol. 7, no. 3, 37 pages, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. E. Deriaz and V. Perrier, “Orthogonal Helmholtz decomposition in arbitrary dimension using divergence-free and curl-free wavelets,” Applied and Computational Harmonic Analysis, vol. 26, no. 2, pp. 249–269, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. Y. C. Jiang and Y. Liu, “Interpolatory curl-free wavelets and applications,” International Journal of Wavelets, Multiresolution and Information Processing, vol. 5, no. 5, pp. 843–858, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. K. Urban, “Wavelet bases in H(div) and H(curl),” Mathematics of Computation, vol. 70, no. 234, pp. 739–766, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. Y. C. Jiang, “Interpolatory curl-free wavelete on bounded domains and characterization of Besov spaces,” Journal of Inequalities and Applications, vol. 68, pp. 1–13, 2012. View at Google Scholar
  6. R. Stevenson, “Divergence-free wavelet bases on the hypercube,” Applied and Computational Harmonic Analysis, vol. 30, no. 1, pp. 1–19, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. Y. C. Jiang, “Anisotropic curl-free wavelet bases on the unit cube,” Acta Mathematica Sinica, vol. 29, no. 4, pp. 801–814, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. R. Stevenson, “Divergence-free wavelet bases on the hypercube: free-slip boundary conditions, and applications for solving the instationary Stokes equations,” Mathematics of Computation, vol. 80, no. 275, pp. 1499–1523, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. Y. C. Jiang, “Anisotropic curl-free wavelets with boundary conditions,” Journal of Inequalities and Applications, vol. 205, pp. 1–10, 2012. View at Google Scholar
  10. S. K. Harouna and V. Perrier, “Effective construction of divergence-free wavelets on the square,” Journal of Computational and Applied Mathematics, vol. 240, pp. 74–86, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. P. G. Lemarie-Rieusset, “Analyses multi-résolutions non orthogonales, commutation entre projecteurs et dérivation et ondelettes vecteurs à divergence nulle,” Revista Matemática Iberoamericana, vol. 8, no. 2, pp. 221–237, 1992. View at Publisher · View at Google Scholar · View at MathSciNet
  12. A. Jouini and P. G. Lemarié-Rieusset, “Analyse multi-résolution bi-orthogonale sur l'intervalle et applications,” Annales de l'Institut Henri Poincaré. Analyse Non Linéaire, vol. 10, no. 4, pp. 453–476, 1993. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. P. Monasse and V. Perrier, “Orthonormal wavelet bases adapted for partial differential equations with boundary conditions,” SIAM Journal on Mathematical Analysis, vol. 29, no. 4, pp. 1040–1065, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. C. Amrouche, C. Bernardi, M. Dauge, and V. Girault, “Vector potentials in three-dimensional non-smooth domains,” Mathematical Methods in the Applied Sciences, vol. 21, no. 9, pp. 823–864, 1998. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet